# SDR DALA2022060603905

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2260713) DURING INSPECTION FOUND CORROSION ON FLOORBEAM STA 947 FROM RBL 3 TO RBL 50 AT AFT CABIN FLOOR STRUCTURE CPAX. FLOORBEAM STA 947 FROM RBL 3 TO RBL 50 AT AFT CABIN FLOOR STRUCTURE CPAX WAS REPAIRED PER ER/A 599594-14 REV:ORIGINAL AND B737-800 SRM 53-70-51-2R REP 5.
